Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1964, Volume 32, Issue 1

Persistence of Continual Growth Near the von Neumann Ray: A Strong Version of the Radner Turnpike Theorem<151:POCGNT>2.0.CO;2-E
p. 151-162

Hukukane Nikaido

This paper strengthens the Radner turnpike theorem by examining, under a few reasonable additional assumptions, the mode of the convergence of efficient paths to the von Nuemann ray. Continual proximity to the turnpike is established for long-term efficient paths of economic growth except in a common number of initial and final consecutive periods. This result consolidates the Radner theorem and thereby confirms what the originators of the turnpike proposition undoubtedly had in mind.

Log In To View Full Content